# SDR SIMA2472

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Part number: MS20470AD54
- Condition: Corroded
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIVETS ON FRAME BELOW THE FLOOR AT STATION 621.8. REMOVED AND REPLACED RIVETS IAW SAAB SRM 51-40-21.  (M)
